# SDR 9617072295

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20704100101
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT RADAR FAILED, NO TEST PATTERN OBSERVED.  NO GROUND RETURN IN NORMAL OR CONT/MSP.  REPLACED WEATHER RADAR TRANSCEIVER, OPERATIONAL CHECK NORMAL.
